# SDR MALA010518

- Difficulty date: May 31, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- Aircraft time: 8,843 hours, 10,013 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227705644
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT I/B CABIN ELEVATOR CABLE CHAFED.  MAINTENANCE REPLACED LT I/B ELEVATOR CABLE P/N 7227705-644 IAW SAAB AMM 27-31-15.  SEE 409 NR 125174 FOR RIG AND TRAVEL CHECKS.
